# SDR 2001FA0000587

- Difficulty date: November 2, 2001
- Submitted: December 5, 2001
- Operation: General aviation
- Aircraft: N714VV
- Make and model: Cessna 152
- Aircraft serial: 15279475
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 69373
- Condition: Debonded
- Location: Connecting Rod
- Part time: 1,076 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATING ON BEARING UNBONDED FORM BACKING (ROD SIDE NOT THE CAP SIDE)  DATE CODE ON BACK OF BEARING IS 200.
